MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.00mm x 15mm nc emerge balloon catheter was advanced for dilation.However, during the procedure, the shaft of balloon snapped in half.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: fg nc emerge mr, us 4.00mm x 15mm balloon catheter was returned for analysis.A visual and tactile examination of the hypotube shaft identified a break at 71.1cm distal to the distal end of the strain relief.A visual and tactile examination of the shaft polymer extrusion identified no issues with the outer / mid-shaft sections or the inner lumen of the device.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the bumper tip showed no signs of distal tip damage.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23659202
Report Number2124215-2025-86959
Device Sequence Number13275711
Product Code LOX
UDI-Device Identifier08714729846567
UDI-Public(01)08714729846567(17)270417(10)36317549
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7213
Device Catalogue Number7213
Device Lot Number0036317549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown